# SDR 2020F00491

- Difficulty date: December 15, 2020
- Submitted: December 21, 2020
- Operation: General aviation
- Aircraft: N47LM
- Make and model: Cessna 525B
- Aircraft serial: 525B0222
- Aircraft time: 2,681 hours, 1,834 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: S20884
- Condition: Abnormal
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

AS SOON AS TAKEOFF POWER WAS SET WE OBSERVED AN AMBER ANNUNCIATOR INDICATING THE FLAPS WERE  GREATER THAN 35 DEGREES PROMPTING AN IMMEDIATE REJECTION OF THE TAKEOFF.  AS SOON AS THE  THROTTLE WAS RETARDED THE MESSAGE DISAPPEARED.  WITH THE MESSAGE EXTINGUISHED I PERFORMED  ANOTHER POWER RUN TO DETERMINE IF THE MESSAGE WAS PERSISTING OR IF IT WAS AN INDICATION ISSUE.  WE ALSO VERIFIED THE FLAP POSITION INDICATOR, WHICH DID INDICATE THE FLAPS WERE IN THE GROUND  POSITION.  WE EXITED THE RUNWAY AND PROCEEDED TO A RUN UP AREA IN AN ATTEMPT TO DIAGNOSE THE  PROBLEM AND VERIFY THE POSITION OF THE FLAPS.  A QUICK WALK AROUND INDICATED THAT THE FLAPS WERE  IN FACT IN THE GROUND POSITION.  A COCKPIT INSPECTION FOUND THAT THE FLAP CONTROL CIRCUIT BREAKER  HAD POPPED OUT.
